MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-PACK CYSTO

Medline Industries, LP MEDLINE; DBD-PACK CYSTO
Catalog Number DYNJ60241A
Medical Device Problem Code Decoupling (1145)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "cysto tubing that comes in the cysto pack is horrible.He says that the tubing keeps coming off of the small stopcock.".
 
Additional Manufacturer Narrative
The account reported finding tubing inoperative.No sample or photo was provided for the investigation; finished good production records were reviewed and there were no line down situations, deviations, run-withouts, or non-conformance reports that might have had an impact on this issue, and the finished good pack build was reviewed.With the information provided, medline was unable to confirm the root cause of the issue; the cause was documented as unconfirmed, sample required to determine cause.The complaint was provided to the vendor for further evaluation, supplier quality will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-PACK CYSTO
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
connor klawikowski
three lakes drive
northfield, IL 60093--275
MDR Report Key50223012
Report Number1417592-2026-15955
Device Sequence Number16036554
Product Code LRO
UDI-Device Identifier40193489244480
UDI-Public40193489244480
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ60241A
Device Lot Number22JMG097
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2023
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown